数学季刊 ›› 2006, Vol. 21 ›› Issue (3): 322-325.

• • 上一篇    下一篇

欧氏空间上的一些Hardy型不等式

  

  1. Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China; Department of Mathematics, College of Science, China Jiliang University, Hangzhou 310038, China
  • 收稿日期:2003-10-09 出版日期:2006-09-30 发布日期:2023-11-24
  • 作者简介:HANYa-zhou(1978-),male,native of Changzhi,Shanxi,Ph.D.,engages in partial differential equations;NIU Peng-cheng(1962-),male,native of Yixing,Jiangsu,a professor of Northwestern Polytechnical University,Ph.D.,engages in partial differential equations.
  • 基金资助:
     Supported by the National Nature Science Foundation of China( 1037099);

Some Hardy Type Inequalities in Rn

  1. Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China; Department of Mathematics, College of Science, China Jiliang University, Hangzhou 310038, China
  • Received:2003-10-09 Online:2006-09-30 Published:2023-11-24
  • About author:HANYa-zhou(1978-),male,native of Changzhi,Shanxi,Ph.D.,engages in partial differential equations;NIU Peng-cheng(1962-),male,native of Yixing,Jiangsu,a professor of Northwestern Polytechnical University,Ph.D.,engages in partial differential equations.
  • Supported by:
     Supported by the National Nature Science Foundation of China( 1037099);

摘要: Some Hardy type inequalities on the ball and its complementary set in the Euclidean space are established by using the Picone type identity and constructing suitable auxiliary functions.

关键词: Hardy inequality, Picone identity

Abstract: Some Hardy type inequalities on the ball and its complementary set in the Euclidean space are established by using the Picone type identity and constructing suitable auxiliary functions.

Key words: Hardy inequality, Picone identity

中图分类号: